# SDR SWIA972240

- Difficulty date: December 31, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 17,535 hours, 23,895 cycles
- Engine: Pwa PW118B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO PDX WITH ELECTRICAL ODOR IN CABIN.  FAS HANDSET INOP. FOUND STRONG ELECTRICAL SMELL TO BE COMING FROM FAS HANDSET.  REPLACED FAS HANDSET ASSEMBLY PER MM 23-30-00.  OPS CHECK GOOD.  INSPECTED WIRING BEHIND FAS HANDSET, NO DISCREPANCIES NOTED
